# SDR 2003UALA00537

- Difficulty date: July 3, 2003
- Submitted: July 15, 2003
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 44,521 hours, 7,187 cycles
- Engine: Pwa PW4060
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN DECK FLOOR, SEAT TRACK CORRODED BEYOND LIMITS BETWEEN BS 764-776, LBL 56-LBL 59.    MAJOR REPAIR ACCOMPLISHED. INSTALLED NEW SECTION SPLICE.
